MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN NARROW REAM THRU TRL 6N RT; PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER

SMITH & NEPHEW, INC. LGN NARROW REAM THRU TRL 6N RT; PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER
Model Number 71434156
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure it was noticed that the device had a crack.This did not affect the surgery but a replacement will be needed, no pieces were left in patient.No delay and no injury reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that device did not break, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LGN NARROW REAM THRU TRL 6N RT
Common Device Name
PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9753369
Report Number1020279-2020-00708
Device Sequence Number16797168
Product Code JWH
UDI-Device Identifier00885556234655
UDI-Public00885556234655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71434156
Device Catalogue Number71434156
Device Lot Number13DPG0031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1